American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A10) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] A. A. Mingazov. Coincidence of the Gysin homomorphism and the transfer. St. Petersburg Math. J. 27 (2016) 631-640.
Abstract, references, and article information   
View Article: PDF

[2] S. P. Khekalo. Solution of the Hadamard problem in the class of stepwise gauge-equivalent deformations of homogeneous differential operators with constant coefficients. St. Petersburg Math. J. 19 (2008) 1015-1028. MR 2411965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] I. Panin and U. Rehmann. A variant of a theorem by Springer. St. Petersburg Math. J. 19 (2008) 953-959. MR 2411641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. S. Kazarin and V. V. Yanishevskiĭ. On finite simply reducible groups. St. Petersburg Math. J. 19 (2008) 931-951. MR 2411640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. L. Lukashov. Estimates for derivatives of rational functions and the fourth Zolotarev problem. St. Petersburg Math. J. 19 (2008) 253-259. MR 2333900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. I. Nazarov and F. V. Petrov. On Tabachnikov's conjecture. St. Petersburg Math. J. 19 (2008) 125-135. MR 2319514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] V. V. Makeev. Inscribed and circumscribed polyhedra for a convex body and continuous functions on a sphere in Euclidean space. St. Petersburg Math. J. 18 (2007) 997-1009. MR 2307358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] V. V. Makeev. Some geometric properties of convex bodies. II. St. Petersburg Math. J. 15 (2004) 867-874. MR 2044632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia